Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Heckman, G. J.; Opdam, E. M.
Root systems and hypergeometric functions. I. Compositio Mathematica, 64 no. 3 (1987), p. 329-352
Full text djvu | pdf | Reviews MR 918416 | Zbl 0656.17006 | 10 citations in Numdam
next part

stable URL: http://www.numdam.org/item?id=CM_1987__64_3_329_0

Bibliography

[Bo] N. Bourbaki, Groupes et Algèbres de Lie, Ch. 4, 5 et 6, Masson, Paris (1981).  MR 647314 |  Zbl 0483.22001
[Br] E. Brieskorn, Die Fundamentalgruppe des Raumes der regulären Orbits einer end-lichen komplexen Spiegelungsgruppe, Inv. Math. 12 (1971) 57-61.  MR 293615 |  Zbl 0204.56502
[Da] V.I. Danilov, The geometry of toric varieties, Uspekki Mat. Nauk 33 (1978) 97-154.  MR 495499 |  Zbl 0425.14013
[Deb] A. Debiard, Polynômes de Tchébychev et de Jacobi dans un espace Euclidien de dimension p, C.R. Acad. Sc. Paris 296 (1983) 529-532.  MR 703221 |  Zbl 0557.33004
[Del 1] P. Deligne, Equations Différentielles à Points Singuliers Reguliers, LNM 163, Springer-Verlag (1970).  MR 417174 |  Zbl 0244.14004
[Del 2] P. Deligne, Les immeubles des groupes de tresses généralisés, Inv. Math. 17 (1972) 273-302.  MR 422673 |  Zbl 0238.20034
[Er] A. Erdélyi, Higher Transcendental Functions I, R.E. Kneger Publ. Co. (1981).
[FdV] H. Freudenthal and H. de Vries, Linear Lie Groups, Acad. Press (1969).  MR 260926 |  Zbl 0377.22001
[Ha] Harish-Chandra, Spherical functions on a semisimple Lie group I, Amer. J. Math 80 (1958) 241-310.  MR 94407 |  Zbl 0093.12801
[Hec 1] G.J. Heckman, The Calogero system and finite reflection groups, unpublished manuscript (1984).
[Hec 2] G.J. Heckman, Root Systems and Hypergeometric Functions II, preprint (1986).  Zbl 0656.17007
[Hel 1] S. Helgason, Differential Geometry, Lie Groups and Symmetric Spaces, Acad. Press (1978).  MR 514561 |  Zbl 0451.53038
[Hel 2] S. Helgason, Groups and Geometric Analysis, Acad. Press (1984).  MR 754767 |  Zbl 0543.58001
[K] T.H. Koornwinder, Orthogonal polynomials in two variables which are eigenfunctions of two algebraically independent partial differential operators I-IV, Indag. Math 36. (1974) 48-66 and 358-381.  MR 340673 |  Zbl 0267.33008
[vdL] H. v.d. Lek, The Homotopy Type of Complex Hyperplane Complements, Thesis, Nijmegen (1983).
[Mac] I.G. Macdonald, unpublished manuscript (1985).
[Mal] B. Malgrange, Regular Connections after Deligne, manuscript (1985).
[Mo] J. Moser, Three integrable Hamiltonian systems Connected with isospectral deformations, Adv. in Math. 16 (1975) 197-220.  MR 375869 |  Zbl 0303.34019
[Ng] Nguyên Viêt Dung. The fundamental groups of the spaces of regular orbits of the affine Weyl groups, Topology 22 (1983) 425-435.  MR 715248 |  Zbl 0524.57015
[Op] E.M. Opdam, Root Systems and Hypergeometric Functions III, preprint (1986).
[OP] M.A. Olshanetsky and A.M. Perelomov, Completely integrable Hamiltonian systems associated with semisimple Lie algebras, Inv. Math. 37 (1976) 93-108.  MR 426053 |  Zbl 0342.58017
[Se] J. Sekiguchi, Zonal spherical functions of some symmetric spaces. Publ. RIMS Kyoto Un. 12 (1977) 455-459.
Article |  MR 461040 |  Zbl 0383.43005
[WW] E.T. Whittaker and G.N. Watson, A Course of Modern Analysis. Cambridge Univ. Press (1927).  MR 1424469 |  JFM 45.0433.02
Copyright Cellule MathDoc 2014 | Credit | Site Map